# SDR DALA2017100207196

- Difficulty date: September 23, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 63,803 hours, 24,914 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Indication
- Location: R4 Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 1000 FT, DURING APPROACH, RT AFT ENTRY DOOR LIGHT CAME ON.  EXTINGUISH AT 500 FT.  REPLACED R4 DOOR WARNING SENSOR IAW AMM 52-71-00.  DOOR WARNING SENSOR OPS CHECKED GOOD.
